Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Sarcoidosis

The stomach

09/05/2007

Question:

MY HUSBAND HAD LUNG SURGURY ABOUT 3 YEARS AGO;THEY WERE SURE IT WAS CANCER;BUT WAS ONLY SCARTISSUE. THIS YEAR THEY SAID HE HAD SARCOIDOSIS. HE HAS BEEN COMPLAINING ABOUT HIS STOMACHE BEING SORE, NO APPETITE, AND JUST TIRED. HE IS NOT ON ANY MEDICATION FOR IT. I THINK THEY WANTED TO PUT HIM ON PREDISONE BUT HE REFUSED ( VERY STUBBORN) DOES IT MAKE YOUR STOMACHE SORE? HE TAKES PRESCRIPTION PRILOSEC AND IS SUPPOSED TO TAKE 2 IN THE MORNING BUT HE ONLY TAKES ONE. HE SAYS 2 MAKES HIS STOMACHE HURT WORSE?? THANK YOU FOR ANY INFO.

Answer:

Prednisone can cause gastritis (sore stomach). It sounds like your husband is not taking prednisone at this time. Thus, his stomach pains are probably not related to the prednisone. I would encourage your husband to follow up with his doctor to look into the cause of the stomach pains.

For more information:

Go to the Sarcoidosis health topic, where you can:

Response by:

Elliott D Crouser, MD Elliott D Crouser, MD
Associate Professor of Pulmonary, Allergy, Critical Care & Sleep Medicine
College of Medicine
The Ohio State University